skip to Main Content

Register to Become a Member Today

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #6186

    Kate*

    Just wondered if anyone has any experience of Menopace Plus tablets? They are Menopace tablets (vitamins and minerals targetted at hormone balance, bone strength and heart health) and Active Botanical tablets (Extra soy isoflavones, flaxseed lignans, sage extract ad green tea extract).

    I am 10 weeks post TAH+BSO and haven’t yet gone down the HRT route. So far I have only really experienced the hot flushes and so am unsure whether I need HRT. Plus I am not keen on the weight gain from HRT as I am already overweight and don’t want to regain the stone I lost pre-op.

    I was in Boots and they had a 3 for 2 offer on vitamins so I have bought three packs of these which will last 3 months. Just wondering if anyone has tried them? Also wondering if I should take something in addition to this to prevent osteoporosis.

    Thanks,

    Kate.

    #101533

    Cerito
    Member

    Hi Kate

    I think you will feel better on these. I took a Tesco equivalent for a while, alongside low dose HRT and really noticed when I stopped taking them. (I am 9 months post op)

    I decided after a few months and lots of research, that it was actually better in the long term to stick to the HRT route, as the doses are more controlled.

    This was a personal decision based on the number of years I will need HRT for, as I am 39. Other people may not see it the same way.

    I also take Osteocare, for Calcium and D3 etc, and Starflower oil.

    10 weeks is early days, so pace yourself.

    Cerito

    #101534

    sugar100
    Member

    can i just say again..hrt DOES NOT MAKE YOU GAIN WEIGHT!!

    #101535

    Anonymous

    Went to see the consultant today and he was pushing HRT although said the Menopace was OK but unproven especially for bone strength. He too said HRT doesn’t cause weight gain so I’m going to try it and see. I’ll continue taking the menopace too though.

    #101536

    Hi Kate,

    I don’t know how old you are, but would certainly suggest taking a calcium supplement . I take Elleactivia, chocolate flavoured 😀 chewies.
    ( like you buy them 3 for 2 at Boots)
    You are more likely to get osteoporosis. This is my main reaon for taking HRT, as well as preventing cardiac disease. I am 39.
    I also take menopace, the normal one, not the plus.
    Menopace does not contain calcium though, would make them too bulky.
    Hope you are getting on ok with the HRT, do let us know x

    #101537

    shellyB
    Member

    Hiya girls shellyB from the I am not on HRT myself through choice because I suffered Migraines during my periods.

    I am taking Calcium tablets and Glucosamine tablets to hopefully prevent myself from shrinking any further than my already vertically challenged 5ft 3

    😆

    #101538

    ramona
    Member

    Hi Kate

    I’m 9 1/2 weeks post op (TLH, BSO) and I started taking the standard menopace tablets a week after my op because I cant take HRT due to endo, I’m 39 so I need to take something for my hair, skin etc.

    So far I feel really well, no night sweats or hot flushes although I do get generally hot after exerting myself (long walks etc). I tried taking the Osteocare tablets too but found them too big to swallow so stopped taking them and didnt take any calcium tablets for about 5 weeks. I started getting joint pain particularly in my hands and wrists about 2 weeks ago so decided I must find an alternative smaller tablet and found some in Sainsburys (own brand) which I am now taking every day along with a glucosamine tablet and so far so good.

    Ramona

    #101539

    sugar100
    Member

    can i just say that you can take hrt with endo. i had severe endo and have taken hrt since pre op and feel great. u need a combined hrt if u havehad endo but it is not conrtaindicated at all.

    #101540

    My friend didn’t get any relief from her menopause issues after using Menopace Plus. On the contrary she suffered from its side effects like sleeplessness and tired feeling all the day. Please read more about Menopace plus review side effects here.

Viewing 9 posts - 1 through 9 (of 9 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top